| Model Number |
V3.0 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during cataract surgery an ophthalmic surgical console was shut down on its own.There was no patient impact and surgery completed by restarting the system.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The company service representative examined the system and was able to confirm in the system event log.System message (sm) [abnormal shut down] was generated.The reported event was not replicated.As a preventative measure, the company service representative reseated the power supply and cables on the power distribution printed circuit board (pcb).The system was then tested and met all product specifications.A system non-conformance based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The system was found to exhibit no functional issues; therefore, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).